# SDR GTIA040470

- Difficulty date: May 20, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Limits
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT CENTER GER RED LIGHT AND GEAR DOOR OPEN LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURE (CYCLED GEAR DOWN AND UP) LIGHTS WENT OUT. JACKED AC NOSE GEAR AND PERFORMED NOSE GEAR RETRACTION TEST FOR UP/DOWN POSITION LIGHTS.  NO FAULTS WERE NOTED ON SEVERAL CYCLES.  FOUND RT MLG DOOR PROXIMITY SWITCH OUT OF LIMITS ON GAP CHECK.  ADJUSTED GEAR DOOR TARGET.  MAIN GEAR DOOR INDICATION CHECK OK W/ DOORS UP.
